# SDR 2007UALA04699

- Difficulty date: November 15, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 50,544 hours, 34,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN CREASE BEAM WEB ADJACENT TO STRINGER 17L IS CORRODED ON UPPER SURFACE BETWEEN BS 500B & S 500C WL 208.    BLENDED OUT CORROSION. FABRICATED AND INSTALLED A TYPICAL WEB REPAIR ON UPPER SURFACE.
